Volume 18 - Issue 1 - June 1993

Enumeration of rooted trees and forests
   Lajos Takács
   pp. 110

Approximations of differentiable functions and their derivatives   
   on compact sets by natural networks
   Yoshifusa Ito
   pp. 1119

Random minima scheme and carcinogenic risk estimation
   Svetlozar T. Rachev, Andrej Yu. Yakovlev
   pp. 2036

Optimal betting allocations
   E. G. Enns, D. D. Tomkins
   pp. 3742

Confidence intervals for the ration of two Poisson means
   Hardeo Sahai, Anwer Khurshid
   pp. 4350

Minimum-information probability models with an    
   application to correlation
   Evan J. Williams
   pp. 5159

On the presentation of evidence
   D. V. Lindley
   pp. 6063

Letter to the editor: On computing ratios of factorials  
   Marcel F. Neuts
   pp. 6466